# SDR UIEA2022011400021

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,080 hours, 14,584 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Blanket
- Part number: 310T401624
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 ENGINE  HYD. LINES ISOLATION BLANKET  FOUND  DAMAGED .( REMOVED AND REPLACE # 2 ENGINE  HYDRAULIC HOSES ISOLATION BLANKET IAW AMM 70-00-00/ 29-11-05. )
